# SDR SWAA2025100312979

- Difficulty date: September 9, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; FWD CORNER THRESHOLD CRACKED. REPAIRED ON BACK SHOP W/O 47165/0000/0001 SERIAL NO. 9720058 SHOP REQUEST BY WELDING IAW SRM 53-60-15-2R-1.
